# SDR 11592

- Difficulty date: December 2, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Aircraft: N35182
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1045
- Aircraft time: 1,455 hours, 1,455 cycles
- Engine: Lyc IO360A1B6
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30259
- Part serial: NA
- Condition: Cracked
- Location: Mlg Wheel
- Part time: 1,455 hours, 1,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF WHEEL FOUND CRACKED BOTH MAIN WHEELS. WHEELS REPLACE WITH NEW CLEVELAND TWO PIECE TYPE WHEELS.
